# SDR SIMA981385

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CVG - FLT 4096 - RECEIVED BAGGAGE SMOKE WARNING.  CARRIED OUT CHECKLIST ACTIONS.  REQUIRED FIRE EXTINGUISHER AGENT DISCHARGE.  REPLACED BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS.  OPS CHECK GOOD IAW 26-15-01.  AIRCRAFT RETURNED TO SERVICE. (X)
